# SDR IPXA2025013190824

- Difficulty date: January 30, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 24,640 hours, 14,749 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW STOWAGE AREA/LOCKER LIGHT INOP RE-LAMPED STOWAGE AREA LT - OPS CHECK GOOD IAW MM 33-27-00
